# SDR FDEA201510263374

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: SR1055000433
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, UPPER OUTER REAR SPAR CAP, FWD BARREL NUT HOLE HAS A .400"  VERTICAL CRACK EXTENDING FROM BELOW THE BARREL NUT AT THE 5:00 POSITION.  R & R SECTION OF REAR SPAR CAP IAW EA 8-5510-T0320816.
